# SDR P5CA9701067

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Bs 520-526
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN LAP BS 520 TO BS 526 S12L EXISTING COUNTERSUNK HOLES OVERSIZED.  REPAIRED SKIN LAP AT BS 520 TO BS 526 PER BOEING SRM 53-30-03.
